# SDR RAIA201905210001

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 41,593 hours, 25,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 BLEED LEAK ON EICAS DURING FLIGHT. FOUND LOCATIONS 5 AND 7 PACKING S WORN. R&R PACKING AS AT 5 AND 7. OPS CHECK GOOD AT THIS TIME.
